|Alternative Treatment for HIV- guy
Mar 2, 2001
Hi Doc, my Doc recently told me about this product. I am the guy who wrote about having bloody semen, floaters and allergies. I guess I am hiv- after all the tests I've had but who knows. anyway my doc thinks this product might help me, since conventional medicine is not finding causes for the above problems.any input about me using this product? Have you even heard of it? You are the best!!! Thank you for all your previous help,it means a lot to me. (Name of product removed-- BD).
Response from Dr. Dezube
I'm glad to hear that you are HIV negative. I really can't endorse (or condemn) an alternative medicine product. Many of my own patients use them. My advice is always to be up front about these products with your health provider as some of these natural products can have side effects or can interfere with other medicines which you may be taking. Just as one example among many, St. John's Wort alters the levels of certain HIV medications.
Oral Sex and Herpes / HPV
Globulin and protein levels
- Swollen Lymph Nodes During Seroconversion
- Odds Of Contracting HIV Blowjob From A Prostitute
- Blood In Urine After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Diarrhea After Sex With Sex Worker Worried I Have HIV
- Dry Cough After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Flaky Skin After Vaginal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.